Hi Linda, I currently have been taking Neurontin for an amputation. I had it done on 1/8/02 of this yr and I suffered in the begining with the effects from the medicine. The drowsiness should of worn off by now and that is good you spoke with your doc and he cut you back to just two tablets at night.If your body is not use to a high dose of this medication it can really do some serious damage. If I were you I would question your doctor about keeping you at the one dose for so many days and then slowly upping the medicine to the next dose just so your body get's use to it. It sounds like your body cannot take that high dose all at once. And just keep reporting these side effects to your doc . It is very important that your doc take it seriously because this medication can do great harm and do not just stop taking it either for fear of having a seizure. Because it really is given for seizures. It's classsified as a seizure drug. Beleive me I never knew that in the beginging. If you would like e-mail back and I would be happy to discuss it further.